# SDR USAA061095

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED, STA 344 FROM LBL 10 TO RBL 10.  INSTALLED UPPER TEE CAP SECTION AT REPAIRED LOCATION, IAW SRM 53-10-512R-5 LEVEL 1 C53-107-01   DEFECT SIZE: 20".
